Zerrik, E. and Ouzahra, M. and Ztot, K. (2004) Regional stabilisation for infinite bilinear systems. IEE Proceedings: Control Theory and Applications, 151 (1). pp. 109-116.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


An output stabilisation technique for infinite dimensional bilinear systems is presented. It consists in studying the asymptotic behaviour of such a system only on a subregion of its geometrical domain, so we give sufficient conditions to obtain a stabilising control. Also, we concentrate on the determination of the control which ensures regional stabilisation by minimising a given performance cost. The obtained results are illustrated by numerical examples.

Item Type: Article
Uncontrolled Keywords: Asymptotic stability; Boundary value problems; Feedback control; Integral equations; Mathematical models; Mathematical operators; Matrix algebra; Problem solving; Theorem proving, Bilinear systems; Regional stabilization, Linear systems
Subjects: Engineering
Divisions: SCIENTIFIC PRODUCTION > Engineering
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:47
URI: http://eprints.umi.ac.ma/id/eprint/3412

Actions (login required)

View Item View Item